# SDR SWAA992025

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23173
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 6973169
- Condition: Sheared
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MLG TORQUE LINK BOLT SHEARED IMMEDIATELY AFTER LANDING.  SHIMMY DAMPER DEPARTED FROM GEAR, WALKING BEAM OUTBD ATTACH FITTING CRACKED, OUTER CYL TRUNION ATTACH LUGS CHAFED.  MX FERRY TO DAL.  REPLACED LT MLG TORQUE LINK BOLT.  REPLACED SHIMMY DAMPER.  REMOVED AND REPLACED WALKING BEAM OUTBOARD ATTACH FITTING, C/W 12K NR 1 PYLON INSPECTION.  REPAIRED OUTER CYL TRUNION ATTACH LUGS PER SWA RA NR 1-332-0023, REV 1.
